Leaflet: Information for the User
Endolex 25 mg Oral Solution
Dexketoprofen
Read this leaflet carefully before you start taking this medicine because it contains important information for you.
Follow exactly the administration instructions contained in this leaflet or those indicated by your doctor or pharmacist
It is used for the short-term symptomatic treatment of acute pain of mild to moderate intensity, such as muscle pain or joint pain, menstrual pain (dysmenorrhea) or toothache.
Endolex is indicated for adult patients.
Warnings and precautions
Consult your doctor or pharmacist before starting to take Endolex:
Children and adolescents
This medicine has not been studied in children or adolescents. Therefore, safety and efficacy have not been established and should not be used in children or adolescents.
Infections
This medicine may mask the signs of an infection, such as fever and pain. Consequently, it may delay the appropriate treatment of the infection, which may increase the risk of complications. This has been observed in pneumonia caused by bacteria and in bacterial skin infections related to chickenpox. If you take this medicine while having an infection and the symptoms of the infection persist or worsen, consult a doctor without delay.
Avoid using the medicine if you have chickenpox.
Other medicines and Endolex
Inform your doctor or pharmacist if you are using or have used recently or may need to use any other medicine, even those purchased without a prescription. There are some medicines that should not be taken together and other medicines that may require a dose change if taken together.
Inform your doctor, dentist, or pharmacist if, in addition to this medicine, you are taking any of the following medicines:
Non-recommended associations:
Associations requiring caution:
Associations to be taken into account:
If you have any doubts about taking other medicines with Endolex, consult your doctor or pharmacist.
Endolex with food, drinks, and alcohol
Generally, it is recommended to take it with meals to reduce the possibility of causing stomach discomfort (see also section 3, "Form of administration").
The use of NSAIDs in combination with alcohol may worsen the adverse reactions caused by the active ingredient.
Pregnancy, lactation, and fertility
Do not take this medicine during the last three months of pregnancy or while breastfeeding. It may cause kidney and heart problems in your fetus. It may affect your predisposition and that of your baby to bleed and delay or prolong delivery more than expected. Do not take dexketoprofen during the first six months of pregnancy unless it is clearly necessary and as indicated by your doctor. If you need treatment during this period or while trying to become pregnant, you should take the minimum dose for the shortest possible time. From week 20 of pregnancy, dexketoprofen may cause kidney problems in your fetus if taken for more than a few days, which may cause low amniotic fluid levels surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for more than a few days, your doctor may recommend additional checks.
If you are pregnant, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medicine, as it may not be suitable for you.
Women planning to become pregnant or who are pregnant should avoid using this medicine. Treatment at any time during pregnancy should only take place under the guidance of a doctor.
This medicine is not recommended for use while trying to conceive or while studying a fertility problem.
Regarding potential effects on female fertility, see section 2, "Warnings and precautions".
Driving and operating machines
This medicine may slightly affect your ability to drive and use machines, as it may cause drowsiness or dizziness as adverse effects of treatment. If you notice these effects, do not use machines or drive until these symptoms disappear. Consult your doctor.
Endolex contains parahydroxybenzoic acid methyl ester (E-218), saccharose, aspartame (E-951), and sodium
It may cause allergic reactions (possibly delayed) because it contains parahydroxybenzoic acid methyl ester.
If your doctor has told you that you have an intolerance to certain sugars, consult with him before taking this medicine. It may harm your teeth.
This medicine contains 0.095 mg of aspartame in each sachet. Aspartame contains a source of phenylalanine that may be harmful in the case of phenylketonuria (PKU), a rare genetic disorder in which phenylalanine accumulates because the body is unable to eliminate it correctly.
This medicine contains less than 1 mmol of sodium (23 mg) per sachet; that is, it is essentially "sodium-free".
The dose you need of this medication may vary, depending on the type, intensity, and duration of pain.
Use the lowest effective dose for the shortest time necessary to relieve symptoms. If you have an infection, consult a doctor as soon as possible if symptoms (such as fever and pain) persist or worsen (see section 2).
If pain persists for more than 4 days, discontinue treatment and consult your doctor.
Adults 18 years and older
Generally, it is recommended to take 1 tablet (25 mg of dexketoprofen) every 8 hours, without exceeding 3 tablets a day (75 mg).
If you are an elderly person or suffer from kidney or liver disease, it is recommended to start treatment with a maximum of 2 tablets a day (50 mg). In elderly patients, this initial dose may be increased subsequently in accordance with the recommended general dose (75 mg of dexketoprofen) if this medication has been well tolerated.
Use in children and adolescents
This medication should not be used in children and adolescents (under 18 years).
Instructions for proper use
The oral solution can be taken directly from the package or after removing the contents from a glass of water. Once the package is opened, consume all its contents.
Take the medication with food, as this helps to reduce the risk of experiencing adverse effects in the stomach or intestine. However, if your pain is intense and you need quick relief, take the tablets with an empty stomach (at least 15 minutes before eating) as they will be absorbed more easily.
If you take more Endolex than you should
If you have taken too much medication, immediately inform your doctor or pharmacist or go to the emergency service of your nearest hospital or call the Toxicological Information Service, phone: 91.562.04.20 indicating the medication and the amount taken. Please remember to always carry the medication packaging or this leaflet with you.
If you forget to take Endolex
Do not take a double dose to compensate for the missed doses. Take the next dose when due (in accordance with section 3 “How to take Endolex”).
If you have any doubts about the use of this medication, consult your doctor or pharmacist.
The possible side effects are listed below in order of frequency.
Due to the plasma concentration levels of dexketoprofen achieved with the oral solution formulation being higher than those obtained with tablets, a potential increase in the risk of adverse reactions (gastrointestinal) cannot be ruled out.
Frequent side effects(may affect up to 1 in 10 people):
Nausea and/or vomiting, stomach pain, diarrhea, digestive disorders (dyspepsia).
Uncommon side effects(may affect up to 1 in 100 people):
Rotatory sensation (dizziness), dizziness, drowsiness, sleep disorders, nervousness, headache, palpitations, hot flashes, stomach problems, constipation, dry mouth, flatulence, skin rash, fatigue, pain, feverish sensation and chills, general discomfort.
Rare side effects(may affect up to 1 in 1,000 people):
Peptic ulcer, perforation of a peptic ulcer or bleeding (which may manifest with vomiting blood or black stools), fainting, high blood pressure, slow breathing, fluid retention and peripheral edema (e.g., swelling of ankles), laryngeal edema, loss of appetite (anorexia), abnormal sensation, pruritic rash, acne, increased sweating, lower back pain, frequent urination, menstrual disorders, prostate disorders, abnormal liver function tests (blood tests), liver cell damage (hepatitis), acute renal insufficiency.
Very rare(may affect up to 1 in 10,000 people):
Anaphylactic reaction (hypersensitivity reaction that can also lead to collapse), skin ulcers, mouth, eye, and genital area ulcers (Stevens-Johnson syndrome and Lyell syndrome), facial swelling or lip and throat swelling (angioedema), difficulty breathing due to narrowing of airways (bronchospasm), lack of air, tachycardia, low blood pressure, pancreatitis inflammation, liver cell damage (hepatitis), blurred vision, ringing in the ears (tinnitus), sensitive skin, light sensitivity, itching, kidney problems. Decreased white blood cell count (neutropenia), decreased platelet count (thrombocytopenia).
Inform your doctor immediately if you notice any gastrointestinal side effects at the start of treatment (e.g., stomach pain or burning, bleeding), if you have previously experienced any of these side effects due to prolonged treatment with anti-inflammatory drugs, and especially if you are an elderly patient.
Stop taking this medicine immediately if you notice the appearance of a skin rash or any lesions inside the mouth or on the genitals, or any other sign of allergy.
During treatment with nonsteroidal anti-inflammatory drugs, cases of fluid retention and swelling (especially in ankles and legs), increased blood pressure, and heart failure have been reported.
Medicines like Endolex may be associated with a small increase in the risk of suffering a heart attack ("myocardial infarction") or stroke ("cerebrovascular accident").
In patients with autoimmune disorders affecting connective tissue (systemic lupus erythematosus or mixed connective tissue disease), anti-inflammatory drugs may rarely cause fever, headache, and neck stiffness.
The most commonly observed side effects are of a gastrointestinal nature. They may cause peptic ulcers, perforation, or gastrointestinal bleeding, sometimes fatal, especially in elderly patients.
After administration, nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, abdominal pain, melena, hematemesis, ulcerative stomatitis, worsening of colitis, and Crohn's disease have been reported. Less frequently, gastric wall inflammation (gastritis) has been observed.
Like other NSAIDs, meningitis may occur, which may predominantly occur in patients with systemic lupus erythematosus or mixed connective tissue disease, and hematological reactions (purpura, aplastic and hemolytic anemia, and more rarely agranulocytosis and medullary hypoplasia).
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the national notification system included in theSistema Español de Farmacovigilancia deMedicamentosdeUsoHumano:www.notificaRAM.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging and on the overwrap. The expiration date is the last day of the month indicated.
This medication does not require special storage conditions.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Endolex
The active ingredient is dexketoprofen. Each sachet contains 25 mg of dexketoprofen corresponding to dexketoprofen trometamol 36.90 mg.
The other components are: macrogol 400, methyl parahydroxybenzoate (E-218), sucralose, povidone, disodium phosphate, dihydrate sodium dihydrogen phosphate, purified water, flavoring (saccharose and aspartame (E-951)), and cola aroma.
Appearance of Endolex and contents of the packaging
Yellow-orange transparent solution with cola flavor in single-dose sachets of 10 ml.
It is presented in packaging containing 10 sachets.
Holder of the marketing authorization and responsible for manufacturing:
Kern Pharma, S.L.
Venus, 72 - Pol. Ind. Colón II
08228 Terrassa – Barcelona
Spain
Last review date of this leaflet: September 2024
The detailed and updated information on this medication is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS)http://www.aemps.es/.
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.